# SDR DALA2024020501544

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 77,122 hours, 9,842 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cover
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 LEFT FWD LAV OXY MASKS COVER OPENED ON LANDING. CORRECTIVE ACTION: REPACKED O2 MASKS PER A330 AMM 35-21. OK FOR SERVICE. (5576216)
